MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE E-CATH; KIT, PERIPHERAL ANAESTHESIA CONDUCTION, PRODUCT CODE: BSO

PAJUNK GMBH MEDIZINTECHNOLOGIE E-CATH; KIT, PERIPHERAL ANAESTHESIA CONDUCTION, PRODUCT CODE: BSO
Model Number 251285-40E
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initially received through fda, uf/importer report # (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Event title: tubing missing from package that connects to needle.Describe the event or problem: sterile catheter kits missing the tubing that connects on the luer lock part on the needle (not the tubing attached to the inner catheter.) what problem did the user have (check all that apply): device malfunction - that is, the device did not do what it was supposed to do;.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation report update this file is considered as closed.
 
Event or Problem Description
Irn# (b)(4).Medsun user report number: (b)(4).Event title: tubing missing from package that connects to needle -------------------------------------- describe the event or problem: sterile catheter kits missing the tubing that connects on the luer lock part on the needle (not the tubing attached to the inner catheter.) -------------------------------------- what problem did the user have (check all that apply) :device malfunction - that is, the device did not do what it was supposed to do;.

Brand Name
E-CATH
Common Device Name
KIT, PERIPHERAL ANAESTHESIA CONDUCTION, PRODUCT CODE: BSO
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key8334597
Report Number9611612-2019-00003
Device Sequence Number11009499
Product Code BSO
UDI-Device Identifier14048223037345
UDI-Public14048223037345
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K152952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other,user facili
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2023
Device Model Number251285-40E
Device Catalogue Number251285-40E
Device Lot Number1277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2019
Initial Date Received by Manufacturer 02/05/2019
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;